Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 16, 2016, 3:20 AM EDT for Oldham County, Trimble County, Kentucky; Clark County, Indiana. It was in force for 25 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2016, 3:20 AM EDT (07:20 UTC)
- Expired
- Mar 16, 2016, 3:45 AM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, IN, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 83 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 3:29 AM EDT | HAIL 0.88 | 3 Ne Charlestown, IN | HAIL FELL FOR 3 MIN AND COVERED GROUND |
| Mar 16, 3:30 AM EDT | HAIL 1 | Solon, IN | REPORTED VIA SOCIAL MEDIA...TIME EST BASED ON RADAR |
| Mar 16, 3:30 AM EDT | HAIL 1 | Solon, IN | REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Mar 16, 3:35 AM EDT | HAIL 1 | 1 Sw Solon, IN | |
| Mar 16, 3:35 AM EDT | HAIL 1.25 | Bedford, KY | TIME ESTIMATED |
| Mar 16, 3:45 AM EDT | HAIL 1.25 | Bedford, KY | TIME CORRECTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190
WUUS53 KLMK 160720
SVRLMK
INC019-KYC185-223-160745-
/O.NEW.KLMK.SV.W.0001.160316T0720Z-160316T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 AM EDT WED MAR 16 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
TRIMBLE COUNTY IN CENTRAL KENTUCKY...
* UNTIL 345 AM EDT
* AT 319 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF PROSPECT...MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...CHARLESTOWN...OWEN...BETHLEHEM...HIBERNIA...WISES LANDING...
VESTA...NEW WASHINGTON...WESTPORT AND BENNETTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3863 8523 3862 8523 3860 8521 3858 8521
3858 8517 3851 8527 3840 8581 3848 8582
3861 8551 3861 8550 3859 8550 3859 8543
3861 8544 3864 8544 3870 8530
TIME...MOT...LOC 0719Z 246DEG 50KT 3847 8569
HAIL...1.00IN
WIND...<50MPH
$$
SCHOETTMER2 follow-up statements
363
WWUS53 KLMK 160737
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 AM EDT WED MAR 16 2016
INC019-KYC185-223-160745-
/O.CON.KLMK.SV.W.0001.000000T0000Z-160316T0745Z/
CLARK IN-OLDHAM KY-TRIMBLE KY-
337 AM EDT WED MAR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR NORTHEASTERN CLARK...NORTH CENTRAL OLDHAM AND TRIMBLE COUNTIES...
AT 336 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEDFORD...
MOVING EAST AT 55 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BETHLEHEM...HIBERNIA...WISES LANDING...VESTA...OLDHAM...MONITOR...
TROUT...OTTO AND NEW WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3863 8523 3862 8523 3860 8521 3858 8521
3858 8517 3851 8527 3846 8556 3856 8562
3861 8551 3861 8550 3859 8550 3859 8543
3861 8544 3864 8544 3870 8530
TIME...MOT...LOC 0736Z 248DEG 48KT 3855 8541
HAIL...1.25IN
WIND...<50MPH
$$
SCHOETTMER669
WWUS53 KLMK 160754
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 AM EDT WED MAR 16 2016
INC019-KYC185-223-160804-
/O.EXP.KLMK.SV.W.0001.000000T0000Z-160316T0745Z/
CLARK IN-OLDHAM KY-TRIMBLE KY-
354 AM EDT WED MAR 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK...NORTH
CENTRAL OLDHAM AND TRIMBLE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3863 8523 3862 8523 3860 8521 3858 8521
3858 8517 3851 8527 3846 8556 3856 8562
3861 8551 3861 8550 3859 8550 3859 8543
3861 8544 3864 8544 3870 8530
TIME...MOT...LOC 0753Z 246DEG 50KT 3855 8541
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:23 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 16, 1:23 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 123 AM EDT WED MAR 16 2016 ...Updated Aviation Discussion... ...Forecast Update... Updated 922 PM EDT Tue Mar 16 2016 Mostly clear skies were noted across the region this evening with temperatures in the upper 60s to the lower 70s in the east with mid- upper 70s across the central and western areas. Clouds will increase a bit tonight as surface cold front approaches from the west. Latest model solutions still suggest that some isolated convection may fire along the front as it passes through late tonight in the 06-09Z time frame. Overall coverage looks isolated to scattered at best with the best chances of precipitation north of the Parkways in KY and into southern Indiana. For that reason, have backed off PoPs across southern KY a bit with this update. Otherwise, the forecast remains in good shape. We'll see temperatures slowly fall off this evening, but a more significant drop will occur late tonight with the passage of the front. Overnight minimums in the low-mid 50s still look on target. .SHORT TERM (Now through Wednesday Night)... Issued at 247 PM EDT Tue Mar 15 2016 Upper level ridging and breezy southerly flow at the surface has brought the warmest temperatures so far this early spring season to central Kentucky and southern Indiana. With sunny skies and low humidity, it was quite pleasant with readings in the mid 70s to low 80s. A strong, deepening low pressure system analyzed this afternoon over central Missouri will track northeast toward western Wisconsin by tomorrow morning. A cold front will sweep through overnight, bringing a chance of showers and thunderstorms to the area. The slightly delayed arrival compared to the past few days will help limit severe chances given a minimum in instability. A mid-level capping inversion is expected to remain in place through the night which should keep severe chances marginal despite some impressive mid-level lapse rates. Hi-res model guidance is in good agreement showing a broken line of showers and thunderstorms across our area mainly from midnight to 6 am EDT, moving west to east. The front should pass the entire area by 12z. For Wednesday, plan on a mostly sunny, but breezy day as our region will lie between the deep low pressure over the Great Lakes and high pressure to our south. This tight pressure gradient, combined with efficient daytime mixing, will result in westerly winds 20-30 mph with some higher gusts 30-35 mph possible across southern Indiana and northern Kentucky. Highs should top out in the mid 60s to near 70. .LONG TERM (Thursday through Tuesday)... Issued at 252 PM EDT Tue Mar 15 2016 The main forecast concern in the long term is precipitation chances this weekend. The stacked low pressure system over the Great Lakes will keep general troughing over the central Plains into the mid-Atlantic from Wednesday night into Friday. Across our region, we'll have fast zonal flow aloft with periodic pieces of energy trying to work through. Overall, the forecast was kept mostly dry minus slight rain chances Wednesday night and again Friday across the Bluegrass region. Look for temperatures to trend downward each day as a slug of cooler air drops south across the area. Though for reference, temperatures will still largely be around normal for mid-March, which is the mid 50s to near 60. For the weekend, 3.15z model guidance continues to struggle with the northern and southern pieces of upper level energy and precipitation chances for our area. At this time, it looks like the forecast is trending toward less phasing but still unseasonably cool with highs Saturday and Sunday around 50 (potentially cooler across the northern areas). Some of the models suggest a clipper system dropping down and thermal profiles are close enough to mention a slight chance of a rain/snow mix across southern Indiana and northern Kentucky Saturday night. Beyond that period, into next week, the global deterministic models become out of phase which lends lower confidence. Using a model consensus approach, a steady warm up back to normal and dry conditions looks good at this point for next Monday and Tuesday. && .AVIATION (06Z TAF Update)... Updated at 123 AM EDT Wed Mar 16 2016 A cold front will quickly slide through the TAF sites over the next few hours. Although moisture starved, an isolated shower or storm could develop. At this point, have elected to continue keeping the TAF sites dry as likelihood of one impacting a terminal is pretty low. Expect steady SW winds to continue ahead of the cold front, along with a few more hours of LLWS below 1700 feet AGL. LLWS threat and any Bkn ceiling around 4-5 K feet quickly subsides between 4 and 5 AM EST with the passage of the front. An hour or two of gusty SW winds will then continue through the pre-dawn hours behind the front. Clear skies return for sunrise with WSW winds around 10 to 15 mph. These will increase in magnitude by mid to late morning with gusts up in the 25-30 mph through the afternoon. Winds then slacken to SW around 5 to 10 mph early this evening. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........MJ Short Term.....ZT Long Term......ZT Aviation.......BJS
Hazardous weather outlook, Mar 15, 9:25 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 925 PM EDT TUE MAR 15 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-170130- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE... HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 925 PM EDT TUE MAR 15 2016 /825 PM CDT TUE MAR 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY FROM MIDNIGHT THROUGH ABOUT 4 AM EDT. BRIEF HEAVY RAINFALL...SMALL HAIL...AND LIGHTNING ARE THE MAIN THREATS IF STORMS DO DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT/MJ
In the hours before
Special weather statement, Mar 16, 2:40 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 AM EDT WED MAR 16 2016
INZ077-078-160715-
WASHINGTON-SCOTT-
240 AM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SCOTT AND CENTRAL WASHINGTON
COUNTIES...
AT 239 AM EDT...A STRONG THUNDERSTORM WAS OVER SALEM...MOVING EAST AT
45 MPH.
WINDS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...SALEM...VIENNA...AUSTIN...LITTLE YORK...HITCHCOCK...
HARRISTOWN...NEW FRANKFORT...LEOTA AND NEW PHILADELPHIA.
LAT...LON 3881 8568 3874 8568 3864 8567 3857 8619
3865 8623 3875 8591 3875 8590 3873 8589
3873 8587 3874 8584 3878 8582 3878 8580
3879 8581 3882 8571
TIME...MOT...LOC 0639Z 250DEG 45KT 3862 8609
SCHOETTMERSpecial weather statement, Mar 16, 3:02 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EDT WED MAR 16 2016
INZ079-160730-
JEFFERSON-
302 AM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JEFFERSON COUNTY...
AT 301 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
SCOTTSBURG...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 35 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISON...SMYRNA...DUPONT...CANAAN...WAKEFIELD...BELLEVIEW...DEPUTY...WIRT...
BRYANTSBURG AND BARBERSVILLE.
LAT...LON 3883 8521 3872 8564 3873 8565 3874 8568
3882 8568 3882 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8520
TIME...MOT...LOC 0701Z 245DEG 50KT 3878 8572
SCHOETTMERSpecial weather statement, Mar 16, 3:06 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT WED MAR 16 2016
INZ091-092-KYZ031-160730-
FLOYD-CLARK-OLDHAM-
306 AM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FLOYD...CLARK AND
NORTHWESTERN OLDHAM COUNTIES...
AT 306 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEW PROVIDENCE TOWN...
MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 35 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ALBANY...NEW PROVIDENCE TOWN...CLARKSVILLE...CHARLESTOWN...
SELLERSBURG...GALENA...OWEN...GOSHEN...BORDEN AND GREENVILLE.
LAT...LON 3843 8546 3832 8599 3842 8603 3842 8600
3845 8599 3861 8561 3861 8557
TIME...MOT...LOC 0706Z 245DEG 43KT 3840 8593
SCHOETTMERSpecial weather statement, Mar 16, 3:13 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 AM EDT WED MAR 16 2016
INZ079-160745-
JEFFERSON-
313 AM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JEFFERSON COUNTY...
AT 313 AM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
MADISON...MOVING EAST AT 60 MPH.
WINDS UP TO 40 MPH AND A LOT OF DIME SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMYRNA...CANAAN...MIDDLEFORK...WAKEFIELD...FIVE POINTS...BELLEVIEW...WIRT...
BRYANTSBURG...BARBERSVILLE AND CHINA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3881 8521 3877 8559 3882 8563 3883 8561
3884 8561 3891 8542 3891 8520
TIME...MOT...LOC 0713Z 249DEG 55KT 3881 8554
SCHOETTMERSpecial weather statement, Mar 16, 3:15 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 AM EDT WED MAR 16 2016
INZ092-KYZ031>033-160745-
CLARK-HENRY-OLDHAM-TRIMBLE-
315 AM EDT WED MAR 16 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK...WEST CENTRAL
HENRY...NORTHERN OLDHAM AND SOUTHWESTERN TRIMBLE COUNTIES...
AT 315 AM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF NEW
PROVIDENCE TOWN...MOVING EAST AT 60 MPH.
WINDS UP TO 45 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...BEDFORD...CLARKSVILLE...PENDLETON...CHARLESTOWN...SELLERSBURG...
OWEN...GOSHEN...BETHLEHEM AND HARMONY VILLAGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3868 8533 3842 8527 3838 8579 3840 8581
3840 8586 3843 8587 3860 8550 3859 8548
3859 8543 3863 8544
TIME...MOT...LOC 0715Z 250DEG 50KT 3843 8577
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:15 AM EDT | Special Weather Statement | LMK | Trimble | 30 min |
| Mar 16, 3:43 AM EDT | Special Weather Statement | LMK | Trimble | 32 min |
| Mar 16, 2:40 AM EDT | Special Weather Statement | LMK | Scott, Washington | 35 min |
| Mar 16, 3:02 AM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Mar 16, 3:06 AM EDT | Special Weather Statement | LMK | Clark | 24 min |
| Mar 16, 3:13 AM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.